Jump to content

Pots - Stress & Heat Now Frequently Causing Hives...even With New Meds


iheartcats
 Share

Recommended Posts

I'm still getting some hives from stress and heat (showers) and a few flare-ups here and there even with Zyrtec and Zantac. Granted, I've been on Zantac one day so maybe that's not enough time for it to really kick in.

I do have allergies, but they'd rarely caused hives before POTS. Now I get the hives frequently, even from non-allergenic causes (Stress/Emotional Situations and Heat/Hot Water/Showers).

Is this something underlying with the immune system, thus POTS?

I can't wait until I'm able to try allergy shots to see if they help, but even my allergist doesn't think they'll help the heat/stress hives as thsee are really non-allergenic sources, which I don't understand.

Thanks for any help...this is distressing!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...